BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Author(s) | Date | School | No Grouping
    Number of items: 1.

    Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences

    Levene, Mark and Loizou, G. (1998) Axiomatisation of functional dependencies in incomplete relations. Theoretical Computer Science 206 (1-2), pp. 283-300. ISSN 0304-3975.

    This list was generated on Wed Jun 19 02:56:56 2024 BST.